Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An open formula for the numerical integration of first order differential equations
HTML articles powered by AMS MathViewer

by Herbert S. Wilf PDF
Math. Comp. 11 (1957), 201-203 Request permission
  • William Edmund Milne, Numerical Calculus. Approximations, Interpolation, Finite Differences, Numerical Integration, and Curve Fitting, Princeton University Press, Princeton, N.J., 1949. MR 0028671
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.3X
  • Retrieve articles in all journals with MSC: 65.3X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Math. Comp. 11 (1957), 201-203
  • MSC: Primary 65.3X
  • DOI:
  • MathSciNet review: 0090872